MURAL - Maynooth University Research Archive Library



    Switching Stability of Automotive Roll Dynamics Subject to Interval Uncertainty


    Solmaz, Selim and Shorten, Robert N. and Mason, Oliver (2008) Switching Stability of Automotive Roll Dynamics Subject to Interval Uncertainty. Proceedings in Applied Mathematics and Mechanics, 8 (1). pp. 10921-20933.

    [img] Download (46kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    In this paper we apply some recent results on the stability of switched systems with interval uncertainty for analyzing the roll stability of automotive vehicles subject to bounded parametric uncertainties and switching. The application is motivated by the fact that the roll dynamics of an automotive vehicle is affected in a significant and a nonlinear fashion due to possible sudden switches in the vehicle’s center of gravity (CG) height, as well as the uncertainty in the suspension parameters. Utilizing a recent stability result, it is possible to model such parametric variations as bounded interval uncertainties for this problem, and obtain easily verifiable conditions for analyzing the stability of the resulting switched/uncertain system.

    Item Type: Article
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1264
    Identification Number: https://doi.org/10.1002/pamm.200810807
    Depositing User: Selim Solmaz
    Date Deposited: 26 Feb 2009 15:00
    Journal or Publication Title: Proceedings in Applied Mathematics and Mechanics
    Publisher: WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year